# SDR GTIA021169

- Difficulty date: September 26, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO PIT STRINGER 29R CORRODED AT FS 712-750, FS 788-817.  MID CARGO FS 712-731 STRINGER 29R CORRODED.  MID CARGO FS 731-750 STRINGER 29R CORRODED.  MID CARGO STRINGER 29R CORRODED FS 807-817.  MID CARGO FS 807-788 STRINGER 29R CORRODED.  REMOVED DAMAGED LONGERON SECTION STATION 712-740.  FABRICATED A NEW LONGERON SECTION AND SPLICE.  FLOORBOARDS SUPPORT OUT OF LIMITS.  LOCATED AND DRILLED AND DEBURRED REPAIR 'L' ANGLE 2.  INSTALLED NEW LONGERON AND SPLICE.  INSTALLED REPAIR 'L' ANGLES 2 STRAP ON FLOORBOARD SUPPORT BEAM.  (M)
